MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Zero Tip; Dislodger, Stone, Basket, Ureteral, Metal

BOSTON SCIENTIFIC CORPORATION Zero Tip; Dislodger, Stone, Basket, Ureteral, Metal
Model Number M0063901050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: date of event was approximated to 06/01/2026 based on the date the manufacturer became aware of the event.Block h6: device code a0401 captures the reportable event of basket wire detachment.Impact code f23 captures the reportable event of unexpected medical intervention.
 
Event or Problem Description
It was reported that a zero tip basket device was used during a procedure, reportedly, when the basket was used to retrieve the stone fragment, the tip broke inside the patient.The physician was using the basket with a laser and there were no pieces of fragment was left inside the patient.No further information has been obtained despite good faith efforts.

Brand Name
Zero Tip
Common Device Name
Dislodger, Stone, Basket, Ureteral, Metal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25755185
Report Number2124215-2026-36658
Device Sequence Number10532085
Product Code FFL
UDI-Device Identifier08714729469643
UDI-Public(01)08714729469643(17)280207(10)38545735
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063901050
Device Catalogue NumberM0063901050
Device Lot Number0038545735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer07/16/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date08/06/2026
Date Device Manufactured02/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight191 LB
Patient RaceWhite